| Model Number |
M00542251 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a speedband superview super 7 device was used in the esophagus during an esophageal variceal ligation procedure performed on (b)(6)2026 for the treatment of esophageal varices.During the procedure, the mechanical structure of the ligation device was abnormal, and the band could not be deployed normally.The ligation operation could not be completed.There was no difficulties setting up the device.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
Block h6:
imdrf device code a050501 captures the reportable event of bands failure to deploy.